Home/Store/Nutrition
Phazyme Gas Relief, Maximum Strength Gas and Bloating Relief for Adults, 250 mg Simethicone Fast Gels, 24 Count
+4
+3
+2

Phazyme Gas Relief, Maximum Strength Gas and Bloating Relief for Adults, 250 mg Simethicone Fast Gels, 24 Count

SKU: B0105YYALK
AED 79
NEW
In stock
Add item to your Wishlist
Customer reviews
Reviews only from verified customers
No reviews yet. You can buy this product and be the first to leave a review.
ShareSharePin it
Phazyme Gas Relief, Maximum Strength Gas and Bloating Relief for Adults, 250 mg Simethicone Fast Gels, 24 Count
Product Details
Brand: Phazyme
Size: 24 Count (Pack of 1)
Product Type: Gas Relief
UPC | EAN: 301320002140

Description

Description When you need serious gas relief, turn to Phazyme Maximum, the anti-gas fast gel that goes to work in minutes to help relieve the discomfort, bloating, and pressure associated with gas. The strongest dose of gas relief when taking 2 fast gels. With 250 mg simethicone, Phazyme Maximum helps relieve the discomfort, bloating, and pressure associated with gas. Simethicone is the recommended ingredient to treat gas and bloating by most physicians and pharmacists. This over-the-counter gas relief is convenient and portable. Separate the blister pack, carry in your purse, pocket, or in your travel medicine bag then press fast gel through foil when you need gas relief on the go. Phazyme Maximum can provide gas relief for adults who are experiencing discomfort caused by bloating and gas from food or drink. For additional simethicone dosage options, Phazyme offers Phazyme Ultimate Strength softgels which contains 500 mg simethicone and Phazyme Ultra Strength softgels which contains 180 mg simethicone, so you can find the right medicine for you. Phazyme is serious medicine for serious gas.

Features

  • Features
  • Phazyme Maximum Strength Gas Relief contains 250 mg of simethicone, a powerful ingredient in antigas medicine
  • These antigas pills for adults provide gas and bloating relief for women and men, caused by food and drink
  • Goes to work in minutes with simethicone, the antigas medicine recommended by most physicians and pharmacists for gas relief in overthecounter medication
  • Phazyme antigas softgels start working in minutes so you can get relief from gas and bloating fast and effectively
  • Phazyme Ultimate Strength Gas Relief is 2x stronger per pill than GasXR Maximum Strength, making it the strongest gas relief available without a prescription; per one Fast gel
  • Contains 1 box of 24 softgels of Phazyme Ultimate Strength Gas Relief for adults
Show More
  • Search Products
  • Account
  • Track Orders
  • Wishlist
  • Shopping Cart
  • Gift Cards
Display prices in:AED
Skip to main content
Whlsome
Track
Menu
Beauty
Nutrition
Grocery
Trending
Sale
Report abuse
Made with Ecwid by Lightspeed